Selected Publications

Selected Publications


Framizations of knot algebras



M. Flores, J. Juyumaya, S. Lambropoulou, A Framization of the Hecke algebra of Type B. See arXiv:1603.08487. (pdf file)

D. Goundaroulis, S. Lambropoulou, A new two-variable generalization of the Jones polynomial. See arXiv:1608.01812. (pdf file)

M. Chlouveraki, J. Juyumaya, K. Karvounis, S. Lambropoulou, Identifying the invariants for classical knots and links from the Yokonuma-Hecke algebras. (pdf file)

S. Chmutov, S. Jablan, K. Karvounis, S. Lambropoulou, On the knot invariants from the Yokonuma-Hecke algebras. To appear: J. Knot Theory Ramifications (pdf file)

D. Goundaroulis, J. Juyumaya, A. Kontogeorgis, S. Lambropoulou, Framization of the Temperley-Lieb algebra. See arXiv:1304.7440. (pdf file)

D. Goundaroulis, J. Juyumaya, A. Kontogeorgis, S. Lambropoulou, The Yokonuma-Temperley-Lieb algebra. Banach Center Pub. 103, Dec. 2014. See also arxiv: 1012.1557. (pdf file)

J. Juyumaya, S. Lambropoulou, On the framization of knot algebras. New Ideas in Low-Dimensional Topology, Volume of invited papers, L.H. Kaufffman, V. Manturov Eds, Ser. Knots Everything, World Scientific Press, 2014.(pdf file)

J. Juyumaya, S. Lambropoulou, p-Adic framed braids II. Advances in Mathematics 234 (2013), 149-191. (pdf file)

J. Juyumaya, S. Lambropoulou, An adelic extension of the Jones polynomial. The mathematics of knots, Contributions in the Mathematical and Computational Sciences, M. Banagl, D. Vogel, Eds.; Contributions in Mathematical and Computational Sciences, Vol. 1, Springer, 2010; pp. 125-142. (pdf file)

J. Juyumaya, S. Lambropoulou, An invariant for singular knots. J. Knot Theory Ramifications 18 no. 6, (2009), 825-840. (pdf file)

J. Juyumaya, S. Lambropoulou, p-adic framed braids. Topology and its Applications 154, no. 8 (2007), 1804-1826. (pdf file)


Knots and braids in 3-manifolds



S. Lambropoulou, D. Kodokostas, Hecke-type quotients of the mixed braid group with two fixed identity strands, in "Algebraic Modeling of Topological and Computational Structures and Applications", Springer Proceedings in Mathematics & Statistics (PROMS), S. Lambropoulou, P. Stefaneas, D. Theodorou, L. Kauffman (Eds). (pdf file)

I. Diamantis, S. Lambropoulou, J. Przytycki, Topological steps toward the HOMFLYPT skein module of the lens spaces L(p,1) via braids, J. Knot Theory Ramifications 25, No. 14 (2016), 1650084 (26 pages). See arXiv:1604.06163. (pdf file)

I. Diamantis, S. Lambropoulou, Braid equivalences in 3-manifolds with rational surgery description. Topology and its Applications 194 (2015) pp. 269-295. (pdf file)

I. Diamantis, S. Lambropoulou, A new basis for the Homflypt skein module of the solid torus. Journal of Pure and Applied Algebra (2015) pp. 269-295. (pdf file)

S. Lambropoulou, Braid equivalences and the L-moves, Introductory Lectures on Knot Theory; Selected Lectures presented at the Advanced School and Conference on Knot Theory and its Applications to Physics and Biology, ICTP, Trieste, Italy, 11 - 29 May 2009, Series on Knots and Everything, World Scientific Press, November 2011. (pdf file)

S. Lambropoulou, C.P. Rourke, Algebraic Markov equivalence for links in 3-manifolds. Compositio Mathematica 142 (2006), 1039-1062. (pdf file)

R. Haering-Oldenburg, S. Lambropoulou, Knot theory in handlebodies. J. Knot Theory and its Ramifications 11 no. 6 (2002), 921-943. (pdf file)

S. Lambropoulou, Braid structures in knot complements, handlebodies and 3-manifolds. Knots in Hellas '98, C.McA. Gordon, V.F.R. Jones, L.H. Kauffman, S. Lambropoulou, J.H. Przytycki, Eds.; Series of Knots and Everything 24 World Scientific Press, 2000; pp. 274-289. (pdf file)

S. Lambropoulou, C.P. Rourke, Markov's theorem in 3-manifolds. Topology and its Applications 78 (1997), 95-122. (pdf file)

S. Lambropoulou, Knot theory related to generalized and cyclotomic Hecke algebras of type B. J. Knot Theory and its Ramifications 8 no. 5 (1999), 621-658. (pdf file)

M. Geck, S. Lambropoulou, Markov traces and knot invariants related to Iwahori-Hecke algebras of type B. J. reine und angew. Mathematik 482 (1997), 191-213. (pdf file)

S. Lambropoulou, Solid torus links and Hecke algebras of B-type. Quantum Topology, D.N. Yetter Ed.; World Scientific Press, 1994; pp. 225-245. (pdf file)


Virtual knots and virtual braids



L.H. Kauffman, S. Lambropoulou, A categorical structure for the virtual braid group. LAGB Communications in Algebra, volume in honour of Miriam Cohen; L. Rowen, H.J. Schneider, Eds.; Taylor & Francis, 2011; Manuscript ID: 617280. (pdf file)

L.H. Kauffman, S. Lambropoulou, Virtual braids and the L-move. J. Knot Theory and its Ramifications 15 no.6 (2006), 1-39. (pdf file)

L.H. Kauffman, S. Lambropoulou, Virtual braids. Fundamenta Mathematicae 184 (2005) , 159-186 (pdf file)


Topological surgery in Nature



S. Lambropoulou, S. Antoniou, Extending Topological Surgery to Natural Processes and Dynamical Systems. See arXiv:1603.03644. (pdf file)

S. Lambropoulou, S. Antoniou, Topological Surgery, Dynamics and Applications to Natural Processes, to appear in J. Knot Theory Ramifications. See arXiv: 1604.04192. (pdf file)


Applications of knot theory to polymers



E. Panagiotou, S. Lambropoulou, K. Millett, C. Tzoumanekas, D.N. Theodorou, A study of the entanglement in systems with periodic boundary conditions. Progress of Theoretical Physics Supplement, (2011). (pdf file)

E. Panagiotou, K.C. Millett, S. Lambropoulou, The linking number and the writhe of uniform random walks and polygons in confined space. J. Phys. A: Math. Theor 43 no. 6 (2010), 045208. (pdf file)


Rational knots and applications to DNA



L.H. Kauffman, S. Lambropoulou, Hard Unknots and Collapsing Tangles. Introductory Lectures on Knot Theory; Selected Lectures presented at the Advanced School and Conference on Knot Theory and its Applications to Physics and Biology, ICTP, Trieste, Italy, 11 - 29 May 2009, Series on Knots and Everything, World Scientific Press, November 2011. (pdf file)

L.H. Kauffman, S. Lambropoulou, On the classification of rational knots. L` Enseignement Mathematique 49 (2003), 357-410. (pdf file)

L.H. Kauffman, S. Lambropoulou, On the classification of rational tangles. Advances in Applied Mathematics 33 no. 2 (2004), 199-237. (pdf file)

L.H. Kauffman, S. Lambropoulou, Classifying and applying rational knots and rational tangles. Physical Knots: Knotting, Linking and Folding Geometric Objects, J.A. Calvo, K.C. Millett, E.J. Rawdon, Eds.; Contemporary Mathematics AMS Series 304, 2002; pp. 223-258. (pdf file)


Other applications of knot theory and low-dimensional topology



E. Karali, S. Lambropoulou, D. Koutsouris, Elastic models: a comparative study applied to retinal images. Technology and Health Care, vol. 19, 1-13, IOS Press, 2011. (pdf file)

E. Karali, S. Pavlopoulos, S. Lambropoulou, D. Koutsouris, A new algorithm for image reconstruction in PET. IEEE Transactions on Information Technology in BioMedicine, 15 (2011), no. 13, 381-386. (pdf file)

E. Androulaki, S. Lambropoulou, I. Economou, J. Przytycki, Inductive construction of 2-connected graphs for analyzing the virial coefficients in thermodynamics. J. Phys. A: Math. Theor. 43 (2010) 315004. (pdf file)